# SDR TSAA9552092

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AL
- Make and model: Boeing 737297
- Aircraft serial: 22051
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND FORWARD SERVICE DOOR, BOTH UPPER AND LOWER DOOR HINGE CUT OUTS CRACKED.  REPAIRED PER ECO 1904 PART II.  AIRCRAFT RETURNED TO SERVICE.  (M)
